RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, Number 5, Pages 17–21 (Mi vmumm1921)  

Mathematics

On the class of Boolean functions uniformly distributed over balls with degree $1$

Yu. V. Tarannikov


Full text: PDF file (882 kB)

Bibliographic databases:
UDC: 519.722
Received: 05.04.1996

Citation: Yu. V. Tarannikov, “On the class of Boolean functions uniformly distributed over balls with degree $1$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, no. 5, 17–21

Citation in format AMSBIB
\Bibitem{Tar97}
\by Yu.~V.~Tarannikov
\paper On the class of Boolean functions uniformly distributed over balls with degree $1$
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1997
\issue 5
\pages 17--21
\mathnet{http://mi.mathnet.ru/vmumm1921}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1483287}
\zmath{https://zbmath.org/?q=an:0909.06010}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1921
  • http://mi.mathnet.ru/eng/vmumm/y1997/i5/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020